# SDR DXTA2023081492920

- Difficulty date: August 12, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N533QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0074
- Aircraft time: 5,808 hours, 3,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT EXTERIOR EMERG LIGHT: WING INSPECTION WILL NOT ILLUMINATE WITH THE EMERGENCY LIGHTS SELECTED ON. //SIGNOFF// - DURING INSPECTION OF EMERGENCY LIGHTING BATTERY PACK#3 , FOUND FUSE HOLDER UNTIGHT AND NOT REINSTALLED THE FUSE AND OPS CHECK GOOD IAW CE 680A AMM 33·50-06 AND AMM 33-50-06.
